# SDR IPXA2015022586444

- Difficulty date: February 9, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 57,913 hours, 11,906 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70201
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, DISCOVERED CORROSION ON CENTER CARGO LONGERON STA 5-53 L35R ACCOMPLISHED SPLICE REPAIR ON CENTER CARGO LONGERON STA 5-32 TO 5-73 L35R IAW SRM 53-00-05, REPAIR 1, FIG 202.
